# SDR U2RA290LP3020

- Difficulty date: May 14, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N290MA
- Make and model: Bag JETSTM3201
- Aircraft serial: 800
- Aircraft time: 15,647 hours, 17,910 cycles
- Engine: Garrtt TPE33112UHR
- Engine time: 20,051 hours, 23,440 cycles
- Propeller: Mcauly 4HFR34C653
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Part number: 9AA110811B
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE OIL LIGHT ALONG WITH RED ATTENTION LIGHT ILLUMINATED DURING FLIGHT NOTED WITH A RAPID DROP IN INDICATED OIL PRESSURE ON RIGHT ENGINE.  PRECAUTIONARY ENGINE SHUT DOWN WAS SATISFACTORILY INITIATED WITHOUT FURTHER INCIDENT AS PER COMPANY QRH BY THE FLIGHT CREW.
